# SDR DL757990687

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Wire
- Condition: Failed
- Location: Lt Windshield
- Component: 141T480119
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUMES IN COCKPIT. DIVERTED TO RDU.  FOUND WIRING AT 1L FWD WINDSHIELD SMOKING.  DEACTIVATED WINDOW HEAT SYS PER MEL 30-41-01A.
